# SDR REXA2014082600782

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 21,524 hours, 18,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FUSELAGE SKIN FROM FS 625 TO FS 640 JUST BELOW STRINGER 20L TO BE DENTED, MEASURING 13.5” X 1.38” X 0.008” DEEP.  REPAIRED IAW EA CRJ253-02680.
